Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2014, 10:09 PM CDT for LaMoure County, Stutsman County, North Dakota. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2014, 10:09 PM CDT (03:09 UTC)
- Expired
- Jul 5, 2014, 10:23 PM CDT
- In force
- 14 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties LaMoure County, ND, Stutsman County, ND
The radar
The Aberdeen radar (KABR), 134 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 6:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3100 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2141 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
414
WUUS53 KBIS 060309
SVRBIS
NDC045-093-060415-
/O.NEW.KBIS.SV.W.0068.140706T0309Z-140706T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT SAT JUL 5 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 1115 PM CDT
* AT 1006 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GACKLE...OR 22 MILES SOUTHWEST OF JAMESTOWN...AND MOVING EAST AT 45
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTPELIER...ADRIAN...MARION...ALFRED...SYDNEY...MILLARTON...
NORTONVILLE AND YPSILANTI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 60 MPH
AND LARGE DAMAGING HAIL UP THE SIZE OF HALF DOLLARS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4654 9830 4655 9897 4659 9901 4660 9904
4663 9905 4663 9913 4683 9916 4689 9843
4664 9843 4663 9828
TIME...MOT...LOC 0309Z 269DEG 37KT 4673 9905
HAIL...1.50IN
WIND...60MPH
$$
MATHEWS1 follow-up statement
350
WWUS53 KBIS 060323
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1023 PM CDT SAT JUL 5 2014
NDC045-093-060334-
/O.CAN.KBIS.SV.W.0068.000000T0000Z-140706T0415Z/
LAMOURE ND-STUTSMAN ND-
1023 PM CDT SAT JUL 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STUTSMAN AND
NORTHWESTERN LAMOURE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4654 9830 4655 9897 4659 9901 4660 9904
4663 9905 4663 9913 4683 9916 4689 9843
4664 9843 4663 9828
TIME...MOT...LOC 0324Z 269DEG 37KT 4669 9882
$$
MATHEWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 9:35 PM CDT, 34 minutes earlier.
Area forecast discussion, Jul 5, 9:35 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 935 PM CDT SAT JUL 5 2014 .UPDATE... ISSUED AT 935 PM CDT SAT JUL 5 2014 SEVERE THUNDERSTORM WATCH 393 HAS BEEN CANCELLED FOR MORTON..OLIVER...GRANT...SIOUX...BURLEIGH AND EMMONS COUNTIES. CONTINUING TO MONITOR CONVECTION NEAR THE INTERNATIONAL BORDER INTO SOUTHERN CANADA...INCLUDING A RIGHT MOVING SUPERCELL WHICH MAY GRAZE THE PEACE GARDENS AND TURTLE MOUNTAINS BY 04 UTC. UPDATE ISSUED AT 843 PM CDT SAT JUL 5 2014 CANCELLED ADAMS AND HETTINGER COUNTIES FROM SEVERE THUNDERSTORM WATCH 393...WILL LIKELY BE ABLE TO CANCEL MORTON...GRANT...SIOUX AND OLIVER COUNTIES BY 02-03 UTC. UPDATE ISSUED AT 655 PM CDT SAT JUL 5 2014 ISSUED SEVERE THUNDERSTORM WATCH 393 VALID THROUGH 07 UTC FOR MUCH OF THE I-94 CORRIDOR ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. MODERATE INSTABILITY AND EFFECTIVE DEEP LAYER SHEAR OF 35-40 KTS SUPPORT CONTINUED MAINTENANCE OF THE SUPERCELL ACROSS GRANT COUNTY...WITH ADDITIONAL DEVELOPMENT POSSIBLE ALONG OUTFLOW BOUNDARIES. UPDATE ISSUED AT 534 PM CDT SAT JUL 5 2014 AS OF 2335 UTC...TWO CELLS NEAR SUPERCELL ORGANIZATION HAVE FORMED ACROSS FAR NORTHWEST SOUTH DAKOTA AND SOUTHWEST NORTH DAKOTA. THIS AREA IS BEING MONITORED FOR A POTENTIAL SEVERE THUNDERSTORM WATCH PER SPC MCD #1277. FOLLOWING THE 20/21 UTC RAP/HRRR...HAVE FOCUSED THE HIGHEST POPS ALONG AND SOUTH OF THE I-94 CORRIDOR...WITH THEIR CURRENT HANDLING OF CONVECTION NORTH OF THE INTERSTATE A BIT OVERDONE WITH THEIR LATEST ITERATIONS. GIVEN HIGH LCLS AND FREEZING LEVELS...DAMAGING WINDS WILL BE THE PRIMARY THREAT...WITH HAIL GROWTH AND TORNADO POTENTIAL LIMITED BY THE WARM ENVIRONMENT AND HIGH STORM BASES. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 318 PM CDT SAT JUL 5 2014 MODERATELY UNSTABLE ACROSS THE REGION THIS AFTERNOON WITH STRONG MID LEVEL LAPSE RATES EXTENDING INTO SOUTH CENTRAL NORTH DAKOTA. STILL HAVE SOME CONVECTIVE INHIBITION TO OVERCOME. SHORTWAVE TROUGH MOVING THROUGH MONTANA THIS AFTERNOON SHOULD EVENTUALLY PROVIDE LIFT ACROSS THE REGION AND A FRONTAL BOUNDARY LYING ACROSS CENTRAL NORTH DAKOTA SHOULD PROVIDE THE FOCUS FOR THUNDERSTORMS THIS EVENING. NAM BUFKIT SOUNDINGS SHOW THERE IS A NARROW WINDOW FOR CONVECTION ACROSS THE WEST BEFORE THE CAPE VANISHES AND THE FOCUS WILL SHIFT TO THE CENTRAL AND EAST THIS EVENING AND OVERNIGHT. WILL MENTION POSSIBILITY OF STRONG WIND AND LARGE HAIL IN THE FORECAST THIS EVENING AND EARLY MORNING. LIFTING CONDENSATION LEVELS ARE RELATIVELY HIGH SO TORNADO THREAT NOT VERY LARGE. ON SUNDAY COOLER NORTHWEST FLOW/LOW LEVEL COOLING WILL LIMIT THE CONVECTIVE POTENTIAL. HOWEVER DID ADD A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON NORTHWEST WHERE JET STREAM ENERGY MIGHT SUPPORT SOME WEAK CONVECTION. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 318 PM CDT SAT JUL 5 2014 FORECAST HIGHLIGHTS IN THE LONG TERM WILL BE PERIODIC SHOWER/THUNDERSTORM CHANCES SUNDAY NIGHT THROUGH SATURDAY...ALONG WITH A COOL PERIOD FOLLOWED BY ANOTHER WARM UP. OUR ABOVE NORMAL TEMPERATURES COME TO AN END AS UPPER LEVEL FLOW TURNS NORTHWEST. HIGHS WILL GENERALLY RANGE FROM THE MID TO UPPER 70S NORTH TO LOWER 80S SOUTH THROUGH TUESDAY. UPPER LEVEL RIDGING THEN BUILDS OVER THE AREA MID TO LATE WEEK BRINGING TEMPERATURES BACK ABOVE NORMAL. OUR NORTHWEST FLOW WILL CONTINUE TO BRING A SERIES OF UPPER IMPULSES THROUGH THE NORTHERN PLAINS...KEEPING DAILY THUNDERSTORM CHANCES IN THE FORECAST...ALTHOUGH ALSO WITH A FEW DRY PERIODS. WILL SEE A LEAD IMPULSE PUSH THROUGH THE NORTHERN PLAINS SUNDAY NIGHT...FOLLOWED BY A MORE SIGNIFICANT WAVE DROPPING THROUGH THE LOCAL AREA MONDAY/MONDAY EVENING. THE ECMWF STILL SHOWS A STRONGER WAVE AND A LITTLE FARTHER WEST THAN THE GFS/GEM...BRINGING SHOWERS AND THUNDERSTORMS TO THE ENTIRE FORECAST AREA. THE GFS/GEM KEEP PRECIPITATING CONFINED TO MAINLY EASTERN PORTIONS OF CENTRAL NORTH DAKOTA INTO EASTERN NORTH DAKOTA. A BLENDED SOLUTION KEEPS A SLIGHT CHANCE IN THE WEST WITH CHANCE POPS EAST. THE ECMWF THEN BRINGS ANOTHER STRONGER SHORTWAVE TROUGH INTO THE AREA ON FRIDAY WITH THE CHANCE OF SHOWERS AND THUNDERSTORMS...THEN COOLS THINGS DOWN AS WE HEAD INTO NEXT WEEKEND. THE GFS KEEPS MOST OF THE ENERGY WITH THIS SYSTEM WELL NORTH OF THE LOCAL AREA...BUT A SURFACE TROUGH EXTENDING SOUTH FROM CANADA WILL PROVIDE A FOCUS MECHANISM FOR POSSIBLE THUNDERSTORMS BOTH FRIDAY AND SATURDAY..WITH MUCH WARMER TEMPERATURES OVER THE AREA AS WE HEAD THROUGH NEXT WEEKEND. BOTH MODELS HAVE BEEN INCONSISTENT DURING THIS TIME FRAME SO WE'LL HAVE TO WAIT TO SEE HOW THINGS PLAY OUT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 935 PM CDT SAT JUL 5 2014 THE THUNDERSTORM THREAT IS OVER AT KISN AND KDIK. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE IN THE KBIS VICINITY THROUGH 03 UTC...APPROACHING KJMS BY 05-06 UTC. IF THUNDERSTORMS DO NOT DEVELOP IN NORTH CENTRAL NORTH DAKOTA BY 03 UTC...KMOT WILL REMAIN THUNDERSTORM FREE TONIGHT. && .HYDROLOGY... ISSUED AT 318 PM CDT SAT JUL 5 2014 THE SIGNIFICANT AMOUNT OF RUNOFF GENERATED BY RECENT HEAVY RAINFALL HAS CREATED A SUBSTANTIAL INCREASE IN STORAGE AT BOTH ALAMEDA DAM AND LAKE DARLING. RELEASES FROM ALAMEDA DAM AND LAKE DARLING DAMS WILL CAUSE MINOR TO MODERATE FLOODING ON THE SOURIS RIVER DOWNSTREAM OF LAKE DARLING THROUGH EARLY NEXT WEEK. BACKWATER FROM CANADA WILL CAUSE WESTHOPE TO REMAIN IN MAJOR FLOOD THROUGH EARLY NEXT WEEK THEN FALL SLOWLY BACK TO MODERATE BY MID TO LAKE WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...WAA LONG TERM...NH AVIATION...AYD HYDROLOGY...WAA
Hazardous weather outlook, Jul 5, 9:38 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 938 PM CDT SAT JUL 5 2014 NDZ002>004-010>012-070245- BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY- 938 PM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. AN OVERLAND FLOOD WARNING REMAINS IN EFFECT OVER PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. A FLOOD ADVISORY IS IN EFFECT FOR THE LAKE METIGOSHE AREA THROUGH SATURDAY. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR MANY PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...POSSIBLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ036-037-047-048-050-051-070245- KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 938 PM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ005-013-022-023-025-035-046-070245- ROLETTE-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-EMMONS- 938 PM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-009-017>021-031>034-040>045-070245- DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 938 PM CDT SAT JUL 5 2014 /838 PM MDT SAT JUL 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
In the hours before
Local storm report, Jul 5, 9:30 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 11 S MCKENZIE 46.66N 100.41W
07/05/2014 M1.00 INCH BURLEIGH ND TRAINED SPOTTER
IN ADDTION TO HAIL...TREE LIMBS DOWN.
0850 PM TSTM WND DMG 11 S MCKENZIE 46.66N 100.41W
07/05/2014 BURLEIGH ND TRAINED SPOTTER
IN ADDTION TO HAIL...TREE LIMBS DOWN.
&&
AJLocal storm report, Jul 5, 9:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
954 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 10 SE LAKE ISABEL 46.70N 99.62W
07/05/2014 E1.50 INCH KIDDER ND TRAINED SPOTTER
MANY SMALL TREE LIMBS DOWN
0932 PM TSTM WND DMG 10 SE LAKE ISABEL 46.70N 99.62W
07/05/2014 KIDDER ND TRAINED SPOTTER
MANY SMALL TREE LIMBS DOWN
&&
AJLocal storm report, Jul 5, 10:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 10 SSE BISMARCK 46.67N 100.70W
07/05/2014 BURLEIGH ND LAW ENFORCEMENT
TEN VERY LARGE COTTONWOOD TREES TWO FEET IN DIAMATER
BLOWN OVER AT KIMBALL BOTTOMS. FOUR VEHICLES AND ONE
CAMPER CRUSHED BY THE TRESS. NO INJURIES.
&&
AYDLocal storm report, Jul 5, 10:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1004 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 10 SSE BISMARCK 46.67N 100.70W
07/05/2014 E1.00 INCH BURLEIGH ND LAW ENFORCEMENT
&&
AYDLocal storm report, Jul 5, 10:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1007 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG 7 ENE ST. ANTHONY 46.67N 100.78W
07/05/2014 MORTON ND TRAINED SPOTTER
BARN ROOF BLOWN OFF AND CARRIED 200 YARDS.
&&
AJLocal storm report, Jul 5, 10:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 6 E ST. ANTHONY 46.62N 100.78W
07/05/2014 E1.50 INCH MORTON ND TRAINED SPOTTER
WIND DRIVEN HAIL BROKE OUT SEVERAL WINDOWS.
0827 PM TSTM WND DMG 6 E ST. ANTHONY 46.62N 100.78W
07/05/2014 MORTON ND TRAINED SPOTTER
WIND DRIVEN HAIL BROKE OUT SEVERAL WINDOWS.
&&
AJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 65 min |
| Jul 5, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 62 min |
| Jul 5, 9:10 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, Stutsman | 65 min |
| Jul 5, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 56 min |
| Jul 5, 10:19 PM CDT | Special Weather Statement | BIS | Rolette | 26 min |
| Jul 5, 10:46 PM CDT | Special Weather Statement | BIS | Stutsman | 59 min |
| Jul 6, 12:10 AM CDT | Special Weather Statement | BIS | LaMoure | 65 min |
| Jul 6, 1:02 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 38 min |
| Jul 6, 6:39 PM CDT | Special Weather Statement | BIS | Divide, Williams | 66 min |
| Jul 6, 6:54 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 66 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.